Modified estimators for the change point in hazard function


Karasoy D., KADILAR C.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.229, no.1, pp.152-157, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 229 Issue: 1
  • Publication Date: 2009
  • Doi Number: 10.1016/j.cam.2008.10.019
  • Journal Name: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.152-157
  • Keywords: Change point, Constant hazard, Failure rate, Survival analysis, MODELS
  • Hacettepe University Affiliated: Yes

Abstract

We propose the consistent estimators for the change point in hazard function by improving the estimators in [A.P. Basu, J.K. Ghosh, S.N. Joshi, On estimating change point in a failure rate, in: S.S. Gupta,J.O. Berger (Eds.), Statistical Decision Theory and Related Topics IV, vol. 2, Springer-Verlag, 1988, pp. 239-252] and [H.T. Nguyen, G.S. Rogers, E.A. Walker, Estimation in change point hazard rate model, Biometrika 71 (1984) 299-304]. By a simulation study, we show that the proposed estimators are more efficient than the original estimators in many cases. (C) 2008 Elsevier B.V. All rights reserved.